# SDR VNAA202505140002

- Difficulty date: May 13, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 32,516 hours, 25,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER SILL CAP ANGLE IS CORRODED ADJACENT TO THE PROX SWITCH.   REMOVED UNSERVICEABLE PAX DOOR LOWER SILL CAP (P/N: SH670-31825-9S) IAW CRJ700 SRM 51-41-02-001-001-A01. LOCATED, DRILLED, AND INSTALLED NEW SERVICEABLE PAX DOOR LOWER SILL CAP (P/N: SH670-31825-9S) IAW CRJ700 SRM 51-40-11-001-001-A01, 51-41-02-001-001-A01, 51-42-13-001-001-A01, AND 51-45-00-001-001-A01
